Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 20, NWS Lincoln, IL

March 23, 2012Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 23, 2012, 2:14 PM CDT for Lawrence County, Richland County, Illinois. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 23, 2012, 2:14 PM CDT (19:14 UTC)
Expired
Mar 23, 2012, 2:45 PM CDT
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 54 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 11:44 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WUUS53 KILX 231914
SVRILX
ILC101-159-231945-
/O.NEW.KILX.SV.W.0020.120323T1914Z-120323T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
214 PM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  EASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 245 PM CDT.

* AT 212 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PARKERSBURG...OR 11 MILES SOUTH OF OLNEY...
  AND MOVING NORTH AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OLNEY...CALHOUN...CLAREMONT...SUMNER...DUNDAS...CHAUNCEY...
  BERRYVILLE AND RED HILLS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

&&

LAT...LON 3858 8816 3885 8813 3885 8778 3857 8789
TIME...MOT...LOC 1914Z 194DEG 36KT 3860 8803
WIND...HAIL <50MPH 1.00IN

$$

GEELHART
2 follow-up statements
046 
WWUS53 KILX 231930
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAR 23 2012

ILC101-159-231945-
/O.CON.KILX.SV.W.0020.000000T0000Z-120323T1945Z/
LAWRENCE IL-RICHLAND IL-
230 PM CDT FRI MAR 23 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
RICHLAND AND NORTHWESTERN LAWRENCE COUNTIES UNTIL 245 PM CDT...

AT 230 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR CLAREMONT...OR 7 MILES EAST OF OLNEY...MOVING
NORTH AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  DUNDAS AND CHAUNCEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH 
ONE IS NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT 
QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE... 
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

&&

LAT...LON 3865 8809 3885 8809 3885 8778 3865 8786
TIME...MOT...LOC 1930Z 194DEG 36KT 3874 8795
WIND...HAIL <50MPH 1.00IN

$$
GEELHART
530 
WWUS53 KILX 231942
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
242 PM CDT FRI MAR 23 2012

ILC101-159-231951-
/O.EXP.KILX.SV.W.0020.000000T0000Z-120323T1945Z/
LAWRENCE IL-RICHLAND IL-
242 PM CDT FRI MAR 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RICHLAND AND
WEST CENTRAL LAWRENCE COUNTIES WILL EXPIRE AT 245 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

SEVERE THUNDERSTORM WARNINGS REMAIN IN EFFECT FOR NORTHEAST 
RICHLAND AND THE REMAINDER OF LAWRENCE COUNTIES UNTIL 330 PM.

LAT...LON 3865 8809 3885 8809 3885 8778 3865 8786
TIME...MOT...LOC 1941Z 194DEG 36KT 3885 8791

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 12:57 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Mar 23, 12:57 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1257 PM CDT FRI MAR 23 2012

.DISCUSSION...
ISSUED 1005 AM CDT FRI MAR 23 2012

LARGE STACKED LOW SPINNING OVER THE SOUTHEAST TIP OF KANSAS PER
WATER VAPOR IMAGERY...WITH SURFACE OBS AND RADAR IMAGERY SHOWING A
SECONDARY LOW PRESSURE AREA OVER CENTRAL MISSOURI. HAD QUITE A BIT
OF FOG DEVELOP OVER THE WESTERN 2/3 OF THE CWA EARLIER...BUT
VISIBILITIES WERE RAPIDLY IMPROVING BY 9 AM AND LATEST
OBSERVATIONS SHOWING MOST SITES ABOVE 4 MILES THIS HOUR. HAVE BEEN
SEEING A RAPID INCREASE IN SHOWERS AND STORMS OVER SOUTHEAST
MISSOURI RECENTLY...WITH A FEW SHOWERS/STORMS NOW MOVING INTO FAR
SOUTHERN PARTS OF OUR CWA. 12Z SOUNDING FROM SPRINGFIELD MO SHOWED
500 MB TEMPERATURES OF -26C ASSOCIATED WITH THE UPPER LOW...WHICH
WILL TRACK EASTWARD ACROSS SOUTHERN MISSOURI THIS AFTERNOON. THIS
WILL ENHANCE MID-LEVEL LAPSE RATES...WITH LATEST RUC MODEL SHOWING
RATES OF AROUND 7.5 TO 8C/KM OVER OUR AREA BY EARLY AFTERNOON
SUPPORTING HAIL DEVELOPMENT WITH THE STRONGER STORMS. SEVERE
WEATHER POTENTIAL STILL EXISTS BECAUSE OF THIS...WITH AREAS
SOUTHEAST OF I-55 MOST AT RISK.

UPDATED GRIDS HAVE BEEN SENT...WITH UPDATED ZONES TO FOLLOW AROUND
1015 AM. MOST CHANGES WERE IN THE PRECIP/WEATHER TYPES...WITH SOME
ADJUSTMENTS TO THE HOURLY GRIDS FOR OTHER ELEMENTS.

GEELHART

&&

.AVIATION...
ISSUED 1257 PM CDT FRI MAR 23 2012...FOR THE 12Z TAFS

SHOWERS ARE BEGINNING TO RETURN TO CENTRAL IL FROM THE SOUTH AS
INSTABILITY INCREASES AHEAD OF THE LOW PRESSURE SYSTEM. THE NEXT
BAND OF STORMS MAY CONTAIN HAIL...BUT THE SEVERE THUNDERSTORM
WATCH UNTIL 7 PM DOES NOT INCLUDE ANY OF THE TERMINAL SITES. WE
INCLUDED A 3 HOUR TEMPO FOR TSRAGS AT SPI/DEC/CMI THIS AFTERNOON
TO COVER THE HIGHER THREAT AREAS FOR SMALLER HAIL THAN 1 INCH. THE
MAIN WINDOW FOR HAIL LOOKS TO BE 20Z-23Z. MVFR CONDITIONS WILL BE
LIKELY DURING STORMS...WITH IFR POSSIBLE.

THERE MAY BE A BREAK BETWEEN LINES OF STORMS AFTER THAT 23Z-
00Z...BUT THAT TREND WILL BECOME BETTER DEFINED LATER THIS
AFTERNOON. WILL NOT ADD ADDITIONAL PERIODS OF STORMS FOR TONIGHT
JUST YET.

WINDS WILL BE VARIABLE AS THE LOW APPROACHES FROM SOUTHWEST
MISSOURI. THE LOW SHOULD MOVE ACROSS SOUTH CENTRAL IL...SO THE
PREVAILING WIND DIRECTION SHOULD BE SOUTHEAST UNTIL LATER
TONIGHT...WHEN THE WINDS SHIFT AROUND TO THE WEST.

SHIMON
&&

.PREV DISCUSSION...
ISSUED 330 AM CDT FRI MAR 23 2012

SHORT TERM...TODAY THROUGH MONDAY NIGHT

00Z MODELS REMAIN IN FAIR AGREEMENT THROUGH THIS WEEKEND AND WILL
USE A BLEND. MET AND MAV GUIDANCE TEMPS SIMILAR THROUGH THIS
WEEKEND AND STAYED CLOSE TOO. GUIDANCE CONTINUES TO GO WARMER ON
SUNDAY AND HAS HIGHS IN THE MID 70S MOST AREAS AND TRENDED THE
FORECAST IN THAT DIRECTION.

COOLER TEMPERATURES EXPECTED LATE THIS WEEK THOUGH STILL 10-15
DEGREES ABOVE NORMAL AND SUNDAY NOW LOOKS WARMER IN THE 70S.
UNSETTLED WEATHER PATTERN EXPECTED THROUGH SAT DUE TO 551 DM 500
MB LOW OVER SOUTHEAST KS THAT SLOWLY WEAKENS IT IT MOVES INTO SE
MO BY SUNSET AND THEN INTO SOUTH CENTRAL KY/MID TN BY SUNSET SAT.
SPC HAS MUCH OF CENTRAL/SE IL INTO THE LOWER OHIO VALLEY IN A
SLIGHT RISK THIS AFTERNOON FOR MAINLY LARGE HAIL (15%) RISK WHILE
WINDS AND ISOLATED TORNADOES ARE JUST 5% RISK.

SHOWERS AND ISOLATED THUNDERSTORMS OVER INDIANA AND NE IL DRIFTING
NNW AROUND THE 551 DM 500 MB LOW OVER SE KS. A SMALL BAND OF
SHOWERS AND A FEW THUNDERSTORMS OVER CENTRAL AND SOUTH CENTRAL MO
CLOSER TO THE UPPER LEVEL LOW. DRY WEDGE IN BETWEEN OVER CENTRAL
AND SW IL AND SOME CLEARING FROM LINCOLN SW HAS ALLOWED SOME FOG
TO FORM EARLY THIS MORNING...EVEN DENSE FOG AT MACOMB...KEOKUK AND
PITTSFIELD IN WEST CENTRAL IL. VSBYS GENERALLY 3-5 MILES WEST OF
LINCOLN AND MAY NEED TO ADD FOG TO THE FORECAST FOR THESE AREAS
INTO MID MORNING AND VSBYS LIKELY DROP FURTHER.

EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY
AND BECOME MORE WIDESPREAD DURING THE AFTERNOON AS UPPER LEVEL LOW
MOVES INTO SOUTHERN MO AND AIRMASS GETS MORE UNSTABLE AND HAVE
LIKELY TO EVEN CATEGORICAL POPS THIS AFTERNOON OVER SW AREAS. PER
SPC DAY1 OUTLOOK...BAND/ARC OF THUNDERSTORMS IS EXPECTED TO
INCREASE IN COVERAGE/INTENSITY FROM MIDDAY THROUGH AT LEAST MID
AFTERNOON...IN ZONE OF CONVERGENCE LOCATED NE-E OF DEEP- LAYER
LOW. COLD CORE CONVECTIVE REGIME FCST TO SHIFT EWD/NEWD ACROSS
OUTLOOK AREA...WITH DOMINANT THREAT BEING LARGE HAIL...ISOLATED
DAMAGING GUSTS POSSIBLE. TORNADO POTENTIAL APPEARS
CONDITIONAL/MARGINAL ON OUTLOOK SCALE ATTM...BUT MAY BE LOCALLY
ENHANCED BY STORM INTERACTIONS WITH BANNERS OF BOUNDARY- LAYER
VORTICITY. ENHANCED/7.5-8.5 DEG C/KM MID LEVEL LAPSE RATES AND MID
50S TO NEAR 60 F SFC DEW POINTS WILL JUXTAPOSE WITH SURFACE
HEATING TO SUPPORT 600-1200 J/KG MLCAPE...AMIDST 30-45 KT
EFFECTIVE SHEAR MAGNITUDES. THUNDERSTORMS SHOULD DIMINISH DURING
EARLY THIS EVENING WITH LOSS OF DAYTIME HEATING.

SHOWERS TO DIMINISH OVERNIGHT AND THEN INCREASE AGAIN BY SAT
AFTERNOON WITH ISOLATED THUNDERSTORMS POSSIBLE OVER EASTERN/SE IL
SAT AFTERNOON ESPECIALLY NEAR THE WABASH RIVER WHERE SHOWERS MAY
LINGER EARLY SAT EVENING BY LAWRENCEVILLE. UPPER LEVEL LOW SLOWLY
WEAKENS AS IT DRIFTS ESE INTO EASTERN TN BY MIDNIGHT SAT NIGHT.

NICE WEATHER EXPECTED EARLY NEXT WEEK WITH UPPER LEVEL LOW
PULLING AWAY INTO THE SE STATES AND STRONG UPPER LEVEL RIDGING
OVER THE GREAT PLAINS SHIFTING EASTWARD INTO THE MS VALLEY BY MON
NIGHT AND INTO IL TUE. 850 MB TEMPS WARM UP SUNDAY TO 10C OR
WARMER SW AREAS AND GIVES HIGHS IN THE LOW TO MID 70S. BACKDOOR
COLD FRONT TO MOVE FROM THE GREAT LAKES REGION THROUGH IL EARLY
NEXT WEEK...COOLING TEMPS MONDAY ESPECIALLY NE AREAS BUT DRY
CONDITIONS EXPECTED SUNDAY THROUGH TUE.

LONG TERM...TUESDAY THROUGH FRIDAY

A PROGRESSIVE NORTHERN STREAM WEATHER SYSTEM TRACKING EAST ALONG
THE US/CANADIAN BORDER TO PUSH A COLD FRONT THROUGH IL TUE NIGHT
AND THEN STALL OUT NEAR THE OHIO RIVER WED BEFORE LIFTING BACK
NORTH LATER NEXT WEEK. THIS TO BRING CHANCES OF
SHOWERS/THUNDERSTORMS BY TUE NIGHT AND MAINLY IN SE IL WED AND
THEN HAVE SLIGHT CHANCES OF CONVECTION LATE NEXT WORK WEEK WITH
FRONT LIFTING BACK NORTH. TEMPS OVERALL TO REMAIN ABOVE NORMAL AND
NO FROST OR FREEZE EXPECTED THROUGH NEXT WEEK.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 23, 11:36 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT FRI MAR 23 2012

ILZ027>031-036>038-040>043-047>053-241200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
1136 AM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS TO
CENTRAL ILLINOIS THIS AFTERNOON AND EARLY EVENING. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL BEING THE PRIMARY
SEVERE WEATHER THREAT. HOWEVER...STRONG WIND GUSTS AND ISOLATED
TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY NIGHT AS A COLD FRONT
IS FORECAST TO PUSH INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING.

ILZ044>046-054>057-061>063-066>068-071>073-241200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
1136 AM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLOW MOVING WEATHER SYSTEM WILL BRING SCATTERED THUNDERSTORMS TO
EAST CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND EARLY
EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE...WITH LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREAT. HOWEVER...STRONG WIND
GUSTS AND ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY...
PRIMARILY SOUTH OF I-70.

THE RISK FOR THUNDERSTORMS RETURNS BY TUESDAY NIGHT AS A COLD FRONT
IS FORECAST TO PUSH INTO THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EARLY EVENING.

GEELHART

In the hours before

Special weather statement, Mar 23, 8:27 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
827 AM CDT FRI MAR 23 2012

ILZ027>031-036>038-040>043-047>053-231500-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-LOGAN-DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-
CHRISTIAN-MACON-
INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON...
NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE...DECATUR
827 AM CDT FRI MAR 23 2012

...DENSE FOG CAUSING RAPIDLY CHANGING VISIBILITIES...

AREAS OF DENSE FOG HAVE OVERSPREAD CENTRAL ILLINOIS THIS
MORNING...WITH VISIBILITIES AT TIMES BELOW A QUARTER OF A MILE.
SURFACE OBSERVATIONS HAVE INDICATED RAPID CHANGES IN THE
VISIBILITIES...SOMETIMES GOING FROM AROUND 2 MILES TO NEAR ZERO IN
A VERY SHORT DISTANCE. A SLOW IMPROVEMENT SHOULD BEGIN AFTER
9 AM...WITH THE FOG DISSIPATING BY LATE MORNING.

MOTORISTS SHOULD REMAIN ALERT TO RAPIDLY CHANGING VISIBILITIES
THIS MORNING. SLOW DOWN AND USE LOW BEAM HEADLIGHTS.

GEELHART
Local storm report, Mar 23, 1:16 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
116 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             1 S EFFINGHAM           39.11N 88.55W
03/23/2012  E1.75 INCH       EFFINGHAM          IL   LAW ENFORCEMENT

0110 PM     HAIL             EFFINGHAM               39.12N 88.55W
03/23/2012  E1.00 INCH       EFFINGHAM          IL   EMERGENCY MNGR

&&

JRP
Local storm report, Mar 23, 1:22 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     HAIL             EFFINGHAM               39.12N 88.55W
03/23/2012  E0.88 INCH       EFFINGHAM          IL   MESONET

&&

JRP
Local storm report, Mar 23, 1:32 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
132 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     HAIL             EFFINGHAM               39.12N 88.55W
03/23/2012  E0.75 INCH       EFFINGHAM          IL   MESONET

0126 PM     HAIL             2 WSW ETNA              39.38N 88.45W
03/23/2012  E1.75 INCH       COLES              IL   MESONET

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 1:11 PM CDTSevere Thunderstorm WarningILXColes, Cumberland, Effingham, Shelby29 min
Mar 23, 1:33 PM CDTSevere Thunderstorm WarningILXColes, Moultrie42 min
Mar 23, 2:08 PM CDTTornado WarningILXClay27 min
Mar 23, 2:12 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas35 min
Mar 23, 2:28 PM CDTTornado WarningILXClay, Effingham30 min
Mar 23, 2:33 PM CDTSevere Thunderstorm WarningILXLawrence37 min
Mar 23, 2:39 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland22 min
Mar 23, 2:44 PM CDTSevere Thunderstorm WarningILXChampaign46 min
Mar 23, 2:53 PM CDTTornado WarningILXClay24 min
Mar 23, 3:26 PM CDTSevere Thunderstorm WarningILXClark, Edgar34 min
Mar 23, 3:28 PM CDTSevere Thunderstorm WarningILXChampaign17 min
Mar 23, 3:35 PM CDTSevere Thunderstorm WarningILXVermilion38 min
Mar 23, 3:42 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion25 min
Mar 23, 3:44 PM CDTSevere Thunderstorm WarningILXEdgar31 min
Mar 23, 4:08 PM CDTSevere Thunderstorm WarningILXVermilion26 min
Mar 23, 4:29 PM CDTSevere Thunderstorm WarningILXMcLean, Marshall, Woodford34 min
Mar 23, 4:31 PM CDTSevere Thunderstorm WarningILXVermilion29 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.